Journal of Differential Geometry

Exotic Negatively Curved Structures on Cayley Hyperbolic Manifolds

C.S. Aravinda and F.T. Farrell

Abstract

We construct examples of closed negatively curved manifolds M which are homeomorphic but not diffeomorphic to Cayley locally symmetric spaces. Given ∊ > 0, we can construct such an M with sectional curvatures all in [−4 − ∊,−1].

Article information

Source
J. Differential Geom., Volume 63, Number 1 (2003), 41-62.

Dates
First available in Project Euclid: 1 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1080835657

Digital Object Identifier
doi:10.4310/jdg/1080835657

Mathematical Reviews number (MathSciNet)
MR2015259

Zentralblatt MATH identifier
1072.53012

Citation

Aravinda, C.S.; Farrell, F.T. Exotic Negatively Curved Structures on Cayley Hyperbolic Manifolds. J. Differential Geom. 63 (2003), no. 1, 41--62. doi:10.4310/jdg/1080835657. https://projecteuclid.org/euclid.jdg/1080835657


Export citation